Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 373-380
http://dx.doi.org/10.1155/S0161171287000437

Some limit theorems for ratios of transition probabilities

Department of Mathematics, Eastern Michigan University, Ypsilanti 48197, MI, USA

Received 8 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rita Chattopadhyay, “Some limit theorems for ratios of transition probabilities,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 373-380, 1987. doi:10.1155/S0161171287000437